# SDR AALA202406240223

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 74,571 hours, 28,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z030H0005110
- Part serial: 44067
- Condition: Malfunctioned
- Location: L3 Door
- Part time: 74,581 hours, 28,899 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L3 EXIT LIGHT ILLUMINATES WHEN MAIN CABIN DOOR CLOSES, ALL OTHER EXIT LIGHTS OPERATE NORMALLY. REPLACED DECODER/ENCODER UNIT.
